# SDR FDEA201205121804

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N33013
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WING BOX UPPER SKIN, UPPER SURFACE AT BS 940, LBL 63.  REMOVED CORROSION, FOUND OUT OF LIMITS  IAW SRM 57-10-01, FIG 101, TABLE 1 NOTE A.   REPAIRED IAW NR 4774935 AND EA 757-5710-16-F3831.  MAJOR REPAIR.
